MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUMAX; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION ACCUMAX; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068404040
Health Effect - Clinical Code No Information (3190)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
When we began the turp, the doctor found a few huge bladder stones that he used the holmium laser for to break up the stones.It took several hours to break up the stones.We went through five laser fibers; four of the fibers did not last very long and had to be replaced within an unusually short timeframe.The tip of the laser fiber was used up much faster than normal according to the surgeon.All four laser fibers that were of short duration were saved, with all the packages.

Brand Name
ACCUMAX
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key7909367
Report Number7909367
Device Sequence Number2052396
Product Code GEX
UDI-Device Identifier08714729784616
UDI-Public(01)08714729784616
Combination Product (Y/N)N
Initial Reporter StateCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/21/2018
Report Date (Section F) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068404040
Device Catalogue NumberM0068404040
Device Lot Number0000005308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/26/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2018
Patient Sequence Number1
Patient Weight75
Date Report Sent to FDA09/21/2018